BibTeX record journals/mst/BaumslagA91

download as .bib file

@article{DBLP:journals/mst/BaumslagA91,
  author       = {Marc Baumslag and
                  Fred S. Annexstein},
  title        = {A Unified Framework for Off-Line Permutation Routing in Parallel Networks},
  journal      = {Math. Syst. Theory},
  volume       = {24},
  number       = {4},
  pages        = {233--251},
  year         = {1991},
  url          = {https://doi.org/10.1007/BF02090401},
  doi          = {10.1007/BF02090401},
  timestamp    = {Sun, 17 May 2020 11:45:06 +0200},
  biburl       = {https://dblp.org/rec/journals/mst/BaumslagA91.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics